# SDR AALA20170328016

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO  RIGHT TRANSITION ZEE CHANNEL CORRODED BETWEEN FUSELAGE STATIONS 500 AND 500I RBL26.  REMOVED AND REPLACED ZEE CHANNEL SIDEPLATE IAW SRM 53-00-53-2R-5.
